Band strategies: the random walk of reserves
Marc Hallin
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
Date: 1978
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Published in: Blätter der Deutsche Gesellschaft für Versicherungmathematik (1978) v.14,p.231-236
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/1989
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/1989
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().